# SDR FDEA201712273449

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 68,072 hours, 21,883 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 92083354
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF AT 80KTS.  NORMAL ACCELERATION TO 80 KNOTS, THEN CAPTAIN`S AIRSPEED INCREASED TO 450  KNOTS AND ALTITUDE INCREASED TO 50,000 FT.   REMOVED AND REPLACED LEFT AIR DATA COMPUTER.
